# SDR CALA2023031300714

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737-900ER
- Aircraft serial: 42744
- Aircraft time: 29,573 hours, 10,661 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27EF
- Part serial: 658485
- Condition: Unserviceable
- Location: E2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUE TO OIL CONSUMPTION TRENDS (RATE 0.67QPH AND CLIMBING) ON THE NO:2 ESN 658485, PLEASE BAG ALL DRAINS AND PERFORM PART POWER L EAK CHECK PER ENGINE VENTS & DRAINS  INSPECTION IAW AMM 71-71-00 -200-801-F00 AND EXTERNAL OIL INSPECTION PER AMM 79-00-00-200-80 2-F00 TO FIND AND FIX THE CAUSE OF INCREASED OIL CONSUMPTION . PLEASE PAY PARTICULAR ATTENTION TO THE AMOUNT OF OIL / COKING PR ESENT AT THE AFT OF ENGINE AS VISABLE THROUGH THE EXHAUST PLUG. UPDATE THIS LOG PAGE WITH FINDINGS AND ACTION.  CFM56-7B-EG@UNIT ED.COM; 847-700-8324 OPTION 4. PLANNING NOTE: ONLY ASSIGN TO HUB S WITH ENGINE R/R CAPABILITY CARRIED BY ELB ACP PART POWER ENG RUN LEAK CHECK PER AMM 71-71-00-200-801-FOO AND 79-00-00-200-80-2-F00. NO LEAKS NOTED. ADD EMP:104845 79-05 TASK 801 PARA F.4 TOMC/ESCPP. DUE TO FUMES IN THE CABIN REPORT ON LP 4036933 PLEASE C/W MX, PLEASE DRAIN THE GEARBOX TO SEE HOW MANY QUARTS OF OIL ARE DRAINED GEARBOX FOUND APROX 1 QT OF OIL
